# SDR CALA2023081802553

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 78,951 hours, 28,128 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 186A10014
- Condition: Unknown
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER REMOVABLE LEADING EDGE REQUIRE EVALUATION IN HOLE SCREW LOWER NEAR TO RIB 10 OUTBOARD TO INBOARD (REF AAR NR 99977721) REPAIRED RH HORIZONTAL STABILIZER REMOVEABLE LEADING EDGE IAW EA NO. 230211 REV. IR & EC/RA 5510-03189 (WORK ACCOMPLISHED BY V938215 AND AAR QC A-8 V911027)
